My advice , as somone beeing 3 years on t4 meds would be, stay on one dose as long as possible!! It takes time for body to wakes up, if you were 5 years hypo waiting 1 month wont kill it, it also all depends how long have you been hypo? If 10 years then dont jump into conclusions ....how is your thyroid functional, mine was 45% ....there is test to measure it...this should be a guidance of how many hormones you need so for me 65 mcg was spot on......i got overdosed at 150!
This is what i learnt just few days ago.....i think more patients are overdosed then underdosed, symptoms are very similar fatigue, brain fog, and bad mood
Yes supplementing , working on diet sport all is very important and necessary not just pills you take
Its very tempting idea there is a pill that will cure all your problems , no time heals all just beeing hard worker over time gives back results and be gentle to yourself dont blame yourself for not beeing perfect just dont fall into trap that you can know how you are doing in just 1_2 months and you ve been hypo for years, there are many imbalances built up by now that take time to get fixed...
The symptoms you have are of overdose so to say, it just means you need time to adapt..dont move too fast, this is what docs dont know some patients need fast some need it slow!
Oh just read will not delete the above, so you have 50% of thyroid removed, and dont know how functioning you are on the other half? I would guess you need up to 75 mcg t4 and little of t3.....this is my theroy, i would look for it in the longer run, but ofcourse symptoms are the best guidance and better if you have clear picture what neds to be fixed, many hypo people just loose the idea of whats normal and when offered apill connect the more the better...and its not so simple
Your blood test doesnt look too bad at all, you will be fine when you fix the dose, even 15 mcg away from ideal you can feel it as bad then it takes time, few weeks , so dont rush, so i guess you dont need doses above 100 no way..so 25 is maybe half of what you need its not that low...and you feel symptoms as worse because you have clear idea how it should be, when i was hypo i did not have idea it could be better! Cause it creeped up so slowly over decade and more